# SDR DALA2022012500515

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,853 hours, 28,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 AMOC MONITOR INSPECTION LOG REF ERA 596290-14AD. CORRECTIVE ACTION: REF ERA 596290-14AD. (2094004)
